# SDR FDEA201810182938

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Idler Link
- Part number: ARC27615
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP INBOARD IDLER LINK HOLE BORE CORROSION. CORROSION AT LEFT HAND WING INBOARD FLAP INBOARD IDLER LINK HOLE BORE REWORKED AS PER COMPONENT MAINTENANCE MANUAL 57-52-03 AND FOUND EXCEED LIMIT AS PER DRAWING ARC2761 REV K. REPLACEMENT BUSHING ARC3087-1 AND ARC 3086-1 FABRICATED BY MACHINING AS PER EA 1-5750-T0342969 PART 1 STEP 4 AND STEP 5. REPLACEMENT BUSHING ARC 3087-1 AND ARC 3086-1 INSTALLED AS PER EA 1-5750-T0342969A PART 1 STEP 7 TITLE : " WIING - FLIGHT SURFACES-LT WING -I/B FLAP I/B TRACK & DRIVER'S SUPPORT BRACKET LWR BORE CORROSION REPAIR". REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER WRI : 57502817 FOR WORK DETAILS.
